# SDR USAA2014012700006

- Difficulty date: January 25, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 14,369 hours, 5,583 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: 46502003030316
- Part serial: 0017532
- Condition: Faulted
- Location: Nr 3
- Part time: 14,369 hours, 5,583 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT HAD ECAM NR 3 ADIRU FAULT.  RETURNED TO PHL FOR PRECAUTIONARY LANDING.  LANDED IN DIRECT LAW WITHOUT INCIDENT.  REPLACED NR 3 ADIRU IAW AMM 32-12-34-000-001A.
